Zeinab Eivazi Damirchi Darsi Olia, Madjid Eshaghi Gordji, Davood Ebrahimi Bagha

DOI Number
First page
Last page


In this paper, we introduce new concept of orthogonal cone metric spaces. We stablish new versions of fixed point theorems in incomplete orthogonal cone metric spaces. As an application, we show the existence and uniqueness of solution of the periodic boundry value problem.


orthogonal set, fixed point, cone metric space, orthogonally complete metric space

Full Text:



H. Baghani, M. Eshaghi Gordji and M. Ramezani, Orthogonal sets: their relation to the axiom of choice and a generalized fixed point theorem, J. Fixed Point Theory Appl. (2016) 18: 465.

W.S. Du, A note on cone metric fixed point theory and its equivalence, Nonlinear Anal. 72 (2010) 2259–2261.

M. Eshaghi Gordji, M. Ramezani, M. De La Sen and Y. J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory. 18 (2017) no. 2, 569–578.

M. Eshaghi and H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear Topol. Algebr. 06 (2017) no. 03, 251–260.

M. Eshaghi, H. Habibi and M. B. Sahabi, Orthogonal sets; orthogonal contractions, Asian-European J. Math. Accepted.

M. Eshaghi and H. Habibi, Existence and uniqueness of solutions to a first-order differential equation via fixed point theorem in orthogonal metric space, FACTA UNIVER-

SITATIS (NIS) Ser. Math. Inform. Accepted.

S. Jankovic, Z. Kadelburg and S. Radenvic, On cone metric spaces: A survey, Nonlinear Analysis. 74 (2011) 2591–2601.

L.G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007) 1468 –1476.

J. R. Morales and E. Rojas, Cone metric spaces and fixed point theorems of T-contractive mappings, Revista Notas de Matematica. vol.4(2), no. 269 (2008) 66–78.

M. Ramezani and H. Baghani, The Mier–Keeler fixed point theorem in incomplete modular spaces with application, J. Fixed Point Theory Appl. (2017), Volume 19, Issue 4, 2369–2382.

A. Bahraini, G. Askari, M. Eshaghi Gordji and R. Gholami, Stability and hyperstability of orthogonally ∗-m-homomorphisms in orthogonally Lie C ∗ -algebras: a fixed point approach, J. Fixed Point Theory Appl. (2018), 20:89.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)